Alert archive / Alabama / River Flood Warnings in 2011

River Flood Warning 14, NWS Mobile, AL

April 4, 2011Choctaw County, Clarke County, Washington County, Alabama

NWS Mobile, AL issued this river flood warning at Apr 4, 2011, 10:20 AM CDT for Choctaw County, Clarke County, Washington County, Alabama. It took effect at Apr 9, 2011, 4:36 AM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
Apr 4, 2011, 10:20 AM CDT (15:20 UTC)
In effect from
Apr 9, 2011, 4:36 AM CDT
Expired
Apr 4, 2011, 10:08 PM CDT
In force
Issued by
NWS Mobile, AL
Flood severity
Minor

Counties Choctaw County, AL, Clarke County, AL, Washington County, AL

The radar

The Mobile radar (KMOB), 114 km from the middle of the area, began a volume at 15:20 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Tombigbee River near Leroy (LRYA1). The gauge peaked at 17.66 ft at Apr 3, 2011, 11:00 AM CDT.

actionminormoderate1520253004/0404/0504/06
Action stage
19 ft
Minor stage
24 ft
Moderate stage
30 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02470050, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WGUS44 KMOB 041520
FLWMOB
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE MOBILE, AL 
1020 AM CDT MON APR 4 2011



...THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A FLOOD WARNING FOR THE 
FOLLOWING RIVER IN ALABAMA... 

  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AND NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON
  COUNTIES.
  
.HEAVY RAINFALL IS FORECAST TO OCCUR OVER THE NEXT 24 HOURS. AS A RESULT...RIVER
LEVELS ARE FORECAST TO RISE AND A FLOOD WARNING IS NOW IN EFFECT.  IT IS 
EMPHASIZED THAT THE FOLLOWING FORECAST IS BASED ON THE EXPECTED RAINFALL DURING 
THE NEXT 24 HOURS.  IF LESS RAINFALL OCCURS... IT MAY BE NECESSARY TO REVISE 
THIS STAGE FORECAST DOWNWARD.

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-051520-
/O.NEW.KMOB.FL.W.0013.110409T0000Z-000000T0000Z/
/CLDA1.1.ER.110409T0000Z.110409T1200Z.000000T0000Z.NO/
1020 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* FROM FRIDAY EVENING UNTIL FURTHER NOTICE
* AT 9AM MONDAY THE STAGE WAS...18.5 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 29 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY FRIDAY EVENING. ADDITIONAL RISES 
  ARE POSSIBLE THEREAFTER.
* AT 29 FEET...PASTURELAND IN THE AREA WILL BECOME FLOODED AND LIVESTOCK NEED 
  TO BE MOVED TO HIGHER GROUND.

$$

ALC023-025-129-051520-
/O.NEW.KMOB.FL.W.0014.110409T0936Z-000000T0000Z/
/LRYA1.1.ER.110409T0936Z.110409T1200Z.000000T0000Z.NO/
1020 AM CDT MON APR 4 2011

THE NATIONAL WEATHER SERVICE IN MOBILE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TOMBIGBEE RIVER NEAR LEROY
* FROM LATE FRIDAY NIGHT UNTIL FURTHER NOTICE
* AT 8AM MONDAY THE STAGE WAS...16.4 FEET 
* MINOR FLOODING IS FORECAST 
* FLOOD STAGE IS 24 FEET 
* FORECAST TO RISE ABOVE FLOOD STAGE BY EARLY SATURDAY MORNING AND CONTINUE TO RISE TO
  NEAR 24.2 FEET BY SATURDAY MORNING. ADDITIONAL RISES ARE POSSIBLE THEREAFTER.
* AT 24 FEET...FLOODING OF LOW LYING FARM AND PASTURELANDS IN THE AREA WILL 
  OCCUR.  CATTLE IN LOW LYING AREAS MAY NEED TO BE MOVED TO HIGHER GROUND.

$$
1 follow-up statement
280 
WGUS84 KMOB 050308
FLSMOB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE MOBILE, AL
1008 PM CDT MON APR 4 2011
 

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN ALABAMA...
 
  TOMBIGBEE RIVER NEAR COFFEEVILLE DAM AFFECTING CHOCTAW...CLARKE AND 
  WASHINGTON COUNTIES.

  TOMBIGBEE RIVER NEAR LEROY AFFECTING CHOCTAW...CLARKE AND WASHINGTON 
  COUNTIES.

.RECENT HEAVY RAINS HAVE CAUSED SIGNIFICANT RISES ALONG THE RIVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE... 
STAY TUNED TO DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO.

&&

ALC023-025-129-050338-
/O.CAN.KMOB.FL.W.0013.000000T0000Z-110405T0308Z/
/CLDA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1008 PM CDT MON APR 4 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER NEAR COFFEEVILLE DAM
* AT 9 PM MONDAY THE STAGE WAS 17.4 FEET 
* FLOOD STAGE IS 29 FEET
* THE RIVER WILL CONTINUE TO FALL


$$

ALC023-025-129-050338-
/O.CAN.KMOB.FL.W.0014.000000T0000Z-110405T0308Z/
/LRYA1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1008 PM CDT MON APR 4 2011

THE FLOOD WARNING IS CANCELLED FOR
  THE TOMBIGBEE RIVER NEAR LEROY
* AT 8 PM MONDAY THE STAGE WAS 15.4 FEET 
* FLOOD STAGE IS 24 FEET
* THE RIVER WILL CONTINUE TO FALL

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this river flood warning went out at Apr 4, 6:04 AM CDT, 4 hours 16 minutes earlier.

Area forecast discussion, Apr 4, 6:04 AM CDT, 4 hours 16 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE MOBILE AL
604 AM CDT MON APR 4 2011

.UPDATED TO ADD HIGH SURF ADVISORY TO THE COASTAL ZONES AS STRONG
SOUTHERLY WINDS IMPINGE ALONG THE COAST LINE LATER THIS MORNING...CONTINUING
INTO TONIGHT. ZONES AND POINT FORECASTS ALSO UPDATED FOR THIS. /10

/PREVIOUS DISCUSSION / 439 AM CDT MON APR 4 2011

...SEVERE THUNDERSTORMS BECOMING LIKELY LATE AFTERNOON INTO EVENING
WITH ISOLATED TORNADOES...DAMAGING STRAIGHT LINE WINDS AND LARGE
HAIL...

.SHORT TERM [TODAY THROUGH TUESDAY]...THE MUCH ANTICIPATED POTENT STORM
SYSTEM WILL IMPACT THE AREA...MAINLY FROM LATE THIS AFTERNOON
THROUGH 2 AM TONIGHT. A MODERATE SOUTHERLY WIND WILL CONTINUE TO
BRING A SURGE OF GULF MOISTURE NORTHWARD...AND STRATUS CLOUDS HAVE
ALREADY DEVELOPED OVER MUCH OF THE FORECAST AREA...WITH SCATTERED TO
BROKEN LOW CEILINGS AHEAD OF A VERY STRONG COLD FRONT APPROACHING
FROM THE NORTHWEST. A HIGHLY AMPLIFIED UPPER SHORTWAVE WILL MOVE
OVER THE NATIONS MID SECTION THIS MORNING INTO EARLY AFTERNOON AND
THE MODELS ARE NOW IN EXCELLENT AGREEMENT WITH THE ARRIVAL AND
PASSAGE OF THE STORM SYSTEM AND COLD FRONT ACROSS THE FORECAST AREA.

ISOLATED COVERAGE OF SHOWERS AND THUNDERSTORMS ARE EXPECTED TO
DEVELOP FROM LATE MORNING THROUGH THE AFTERNOON HOURS ACROSS MOST OF
THE FORECAST AREA...WITH THE HIGHEST CHANCES ACROSS OUR NORTHWEST
ZONES AFTER 3 PM.

INSTABILITY WILL INCREASE THIS AFTERNOON WITH THE NAM12 COMPUTING
MUCAPES VALUES BETWEEN 2000 AND 3000 J/KG. THE GFS IS A BIT LOWER
WITH MUCAPES VALUES BETWEEN 1500 AND 2000 J/KG. THE INCREASED
STABILITY IS ALSO SUPPORTED BY BOTH 850-500MB AND 500-300MB LAPSE
RATES VALUES AROUND 7C/KM. ALL MODELS ARE SHOWING A LOW LEVEL JET
INCREASING TO BETWEEN 40 AND 55 KNOTS THROUGHOUT THE DAY...AND A
WIND ADVISORY HAS BEEN ISSUED FOR THE AREA BEGINNING LATE THIS
MORNING.

SURFACE TO 1 KM HELICITY VALUES ARE EXPECTED TO RANGE BETWEEN 150 TO
300 M2/S2. THE FORECAST AREA WILL ALSO RESIDE UNDER THE RIGHT
ENTRANCE REGION OF A 100 KNOT 500MB UPPER LEVEL JET...RESULTING IN
STRONG UPPER LEVEL DIVERGENCE SUPPORTIVE OF SUSTAINING STRONG
UPDRAFTS. CONFIDENCE IS HIGH IN THE COMPUTER MODEL PARAMETERS THAT
SEVERE THUNDERSTORMS WILL OCCUR LATE THIS AFTERNOON THROUGH 2 AM
TONIGHT WITH DAMAGING WINDS...LARGE HAIL...ISOLATED TORNADOES...
AND PERIODS OF HEAVY RAIN ALL NOW LIKELY.

TODAY WILL BE WARM AND HUMID WITH HIGH TEMPERATURES IN THE MID 80S
INLAND AREAS AND UPPER 70S TO LOWER 80S COASTAL SECTIONS. LOW
TEMPERATURES TONIGHT WILL BE MUCH COOLER AFTER THE PASSAGE OF THE
COLD FRONT WITH TEMPERATURES IN THE MID 40S/LOWER 50S INLAND AREAS
AND MID 50S ALONG THE IMMEDIATE COAST. /22

TUE...COLD FRONT PROGGED TO BE MOVING QUICKLY SE...WELL OUT INTO THE GULF
THROUGH THE DAY AS HIGH PRES BUILDS EWD ACRS THE NRN GULF. DAYTIME
HIGHS LOOK TO BE VERY NICE WITH HIGHS RANGING FROM 64 TO 68...WELL
BLO SEASONAL NORMALS DUE TO STRONG LATE SEASON COLD FRONTAL PASSAGE.
HAVE SOME CONCERNS REGARDING OVERNIGHT LOWS TUESDAY NIGHT/WED AM.
WITH LIGHT/CALM WINDS...CLEAR SKIES AND DEWPOINTS IN THE LOWER 30S...TEMPERATURES
ARE FCST TO SINK INTO THE MID 30S OVER THE INTERIOR NE AND INTERIOR WRN
FL PNHNDL ZONES. THESE TEMPERATURES ALG WITH MINIMAL WIND COULD
RESULT IN THE FORMATION OF PATCHY FROST LATE TUE NIGHT. THIS WOULD BE
DETRIMENTAL TO TENDER VEGETABLES ALREADY OUT IN SPRING GARDENS. TOO
EARLY FOR A FROST ADVISORY...BUT SOMETHING TO KEEP IN MIND.

.LONG TERM [WEDNESDAY THROUGH SUNDAY]...A MODERATING TREND IN
TEMPERATURES IS EXPECTED DURING THE MEDIUM RANGE. HIGH PRES MOVES E
AND BECOMES QUITE EXPANSIVE OVR THE WRN ATLC WITH ITS WESTWARD NOSE
EXTENDING BACK INTO THE CENTRAL GULF. BROAD UPPER LVL HIGH OVR THE
GULF WILL KEEP THE BETTER DEFINED WX SYSTEMS RIDING N AND E FM THE
PLAINS INTO THE UPPER MIDWEST. COULD SEE A SMALL CHC OF SHWRS/TSTMS
ON FRI AS TAIL END OF WEAK MID LVL DISTURBANCES RIDE ENE IN THE HIGH
LVL FLOW. LACK OF ANY SFC BOUNDARY SHOULD KEEP CHC'S BLO 30% FRI
AFTN.

UPPER RIDGE STRENGTHENING OVER THE GULF THIS WEEKEND IMPLIES DEEP LYR
SUBSIDENCE AND LITTLE CHC OF RAIN SAT/SUN. WILL ALSO BE FEELING LIKE SUMMER
W/HIGH TEMPERATURES IN THE MID/UPPER 80S BY SAT. NIGHTTIME MINS WILL
LIFTING TO WELL INTO THE 60S BY THE WEEKEND AS WELL. /10

&&

.AVIATION...A VERY LOW STRATUS DECK WILL BE ONGOING AT THE START OF
THE FORECAST CYCLE WITH LIFR/IFR CEILINGS AT ALL TAF SITES. SOME
PATCHY LIGHT FOG WILL ALSO BE AROUND THIS MORNING RESULTING IN
OCCASIONAL MVFR VISIBILITIES. A MODERATE SOUTH WIND NEAR 20 KNOTS
WILL DEVELOP AROUND 16Z FREQUENT GUSTS TO BETWEEN 25 AND 30 KNOTS.
EXPECT ISOLATED SHOWERS AND THUNDERSTORMS IN VICINITY OF TAF SITES
AFTER 21Z...FOLLOWED BY THE APPROACH AND PASSAGE OF A SQUALL LINE OF
THUNDERSTORMS DURING THE EVENING HOURS AS A STRONG COLD FRONT MOVES
THROUGH THE AREA. SOME OF THE STORMS COULD BE STRONG TO SEVERE.
MODERATE NORTHERLY WINDS AND CLEARING SKIES WILL OCCUR AFTER 06Z IN
THE WAKE OF THE FRONT. /22

&&

.MARINE...SOUTHERLY WINDS WILL INCREASE TODAY ALONG WITH BUILDING
SEAS IN ADVANCE OF A STRONG COLD FRONT APPROACHING FROM THE
NORTHWEST. A STRONG NORTHERLY WIND FLOW WILL THEN DEVELOP AROUND
MIDNIGHT IN THE WAKE OF THE FRONT. MARINERS SHOULD PLAN FOR A SQUALL
LINE OF THUNDERSTORMS TO MOVE RAPIDLY SOUTHEAST ACROSS THE MARINE
AREA THIS EVENING... BRINGING LOCALLY STRONG WINDS AND HIGHER SEAS.
SOME OF THE STORMS WITHIN THE SQUALL LINE COULD BE SEVERE. THE
STRONG NORTHERLY WINDS AND SEAS WILL DECREASE ON TUESDAY...WITH
WINDS SHIFTING TO A LIGHT TO MODERATE SOUTHERLY FLOW WEDNESDAY
AFTERNOON THROUGH FRIDAY. /22

&&

.FIRE WEATHER...MIXED LAYER WINDS WILL INCREASE SUBSTANTIALLY TDY
WITH THE APPROACHING DYNAMICS OF THE STRONG FRONT. DAYTIME DISPERSION
WILL BE VERY HIGH WITH INDICES APPROACHING 120 OVER THE INTERIOR AND
NEAR 100 CLOSE TO THE COAST. WIND SHIFT W/FRONTAL PASSAGE IS FCST
TONIGHT ALG W/ TSTMS ALG AND OUT AHD. SEVERE WEATHER IS EXPECTED
THROUGH TONIGHT. MODERATE TO STG NRLY WINDS TUE AM WILL DECR INTO THE
AFTN. DISPERSION LOWER TUE BUT REMAINING WITHIN GOOD LEVELS. ALTHOUGH
GRIDDED DAYTIME RH TUE MOVING BLO 30%...ERC VALUES REMAINING BLO 35
AND 20' WINDS DECRG BLO 15 MPH...CRITERIA NOT MET TO ISSUE A FIRE
WEATHER WATCH ATTM FOR THE PANHANDLE. /10

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      85  47  67  43 /  40  90  05  00
PENSACOLA   83  52  68  46 /  30  90  05  00
DESTIN      78  54  68  48 /  20  90  05  00
EVERGREEN   86  48  66  34 /  20  90  05  00
WAYNESBORO  85  44  66  38 /  60  80  05  00
CAMDEN      85  47  66  37 /  30  90  05  00
CRESTVIEW   83  52  68  34 /  20  90  05  00

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...HIGH SURF ADVISORY FROM 11 AM MONDAY TO MIDNIGHT TUESDAY FOR THE
     FOLLOWING ZONES: LOWER BALDWIN...AND LOWER MOBILE.

     WIND ADVISORY FROM 11 AM MONDAY TO 10 PM MONDAY FOR THE
     FOLLOWING ZONES: BUTLER...CHOCTAW...CLARKE...CONECUH...
     COVINGTON...CRENSHAW...ESCAMBIA...LOWER BALDWIN...LOWER
     MOBILE...MONROE...UPPER BALDWIN...UPPER MOBILE...
     WASHINGTON...AND WILCOX.

FL...WIND ADVISORY FROM 11 AM MONDAY TO 10 PM MONDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...
     COASTAL SANTA ROSA...INLAND ESCAMBIA...INLAND OKALOOSA...
     AND INLAND SANTA ROSA.

     HIGH SURF ADVISORY FROM 11 AM MONDAY TO MIDNIGHT TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL ESCAMBIA...COASTAL OKALOOSA...AND
     COASTAL SANTA ROSA.

MS...WIND ADVISORY FROM 11 AM MONDAY TO 10 PM MONDAY FOR THE
     FOLLOWING ZONES: GEORGE...GREENE...PERRY...STONE...AND
     WAYNE.

GM...SMALL CRAFT ADVISORY FROM 11 AM MONDAY TO 2 PM TUESDAY FOR THE
     FOLLOWING ZONES: COASTAL WATERS FROM DESTIN TO PENSACOLA FL
     OUT 20 NM...COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA
     MS OUT 20 NM...MOBILE BAY...WATERS FROM DESTIN TO PENSACOLA
     FL FROM 20 TO 60 NM...AND WATERS FROM PENSACOLA FL TO
     PASCAGOULA MS FROM 20 TO 60 NM.

&&
Hazardous weather outlook, Apr 4, 6:28 AM CDT, 3 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
628 AM CDT MON APR 4 2011

ALZ051>064-FLZ001>006-GMZ630-650-655-670-675-MSZ067-075-076-078-
079-051130-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-UPPER MOBILE-UPPER BALDWIN-LOWER MOBILE-
LOWER BALDWIN-INLAND ESCAMBIA-COASTAL ESCAMBIA-INLAND SANTA ROSA-
COASTAL SANTA ROSA-INLAND OKALOOSA-COASTAL OKALOOSA-MOBILE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-WAYNE-PERRY-
GREENE-STONE-GEORGE-
628 AM CDT MON APR 4 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL AND
SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST MISSISSIPPI AND
THE COASTAL WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

SEVERE WEATHER IS LIKELY AS AN ORGANIZED SQUALL LINE MOVES IN FROM
THE WEST. THERE WILL BE A POTENTIAL OF SEVERE STORMS OVER SOUTHEAST
MISSISSIPPI AND EXTREME PORTIONS OF SOUTHWEST ALABAMA BEGINNING
AROUND 3 PM AS THE SQUALL LINE MOVES INTO THE OUTLOOK AREA. THE
SQUALL LINE WILL THEN ADVANCE EAST ACROSS THE ENTIRE OUTLOOK AREA
THROUGH 2 AM TONIGHT. DATA STILL SUGGESTS THAT SEVERE THUNDERSTORMS
WILL BE LIKELY ALONG THIS LINE OF STORMS...WITH DAMAGING WINDS AND
LARGE HAIL BEING THE PRIMARY THREATS. IN ADVANCE OF THE LINE...
ISOLATED THUNDERSTORM CELLS MAY DEVELOP BEGINNING AROUND MID
AFTERNOON...AND SOME OF THESE STORMS WILL ALSO BE CAPABLE OF
PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED TORNADOES. THE
SYSTEM WILL MOVE ACROSS THE REGION FAIRLY RAPIDLY...AND AS SUCH
WIDESPREAD HEAVY RAINFALL IS NOT EXPECTED. RAINFALL TOTALS WILL
GENERALLY RANGE FROM 1 TO 1.5 INCHES ACROSS MOST OF THE
REGION...WITH LOCALLY HIGHER AMOUNTS.

STRONG SOUTHERLY WINDS OVER THE COASTAL WATERS WILL INCREASE TODAY
ALONG WITH BUILDING SEAS IN ADVANCE OF A STRONG COLD FRONT
APPROACHING FROM THE NORTHWEST...FOLLOWED BY A STRONG NORTHERLY WIND
FLOW DEVELOPING AROUND MIDNIGHT AND LASTING THROUGHOUT THE NIGHT IN
THE WAKE OF THE FRONT. BAYS AND COASTAL WATERWAYS WILL BE ROUGH...AND
SEAS WILL BUILD TO 7 TO 9 FEET. THESE CONDITIONS WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT.

A STRONG SOUTHERLY WIND FLOW ALONG WITH INCREASING SWELL AND TIDAL
RANGES WILL RESULT IN HIGH SURF ALONG THE GULF BEACHES...MINOR
COASTAL FLOODING...AND A HIGH RISK OF DANGEROUS RIP CURRENTS.

STRONG SOUTHERLY WINDS OF 20 TO 25 MPH...WITH FREQUENT GUSTS AS HIGH
AS 35 MPH WILL OCCUR OVER LAND AREAS IN ADVANCE OF AN APPROACHING
COLD FRONT. THESE STRONG GUSTY WINDS WILL POSE A HAZARD TO MOTORISTS
DRIVING HIGH PROFILE VEHICLES...AS WELL AS TO OTHERS IN OUTDOOR WIND
SENSITIVE ACTIVITIES.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG NORTHERLY WIND FLOW TUESDAY MORNING WILL DECREASING TO 15 TO 20
KNOTS BY EARLY TUESDAY AFTERNOON AS THE COLD FRONT MOVES AWAY FROM
THE AREA. BAYS AND COASTAL WATERWAYS WILL BE ROUGH...AND SEAS OF 7 TO
9 FEET WILL SUBSIDE BELOW 7 FEET EARLY TUESDAY AFTERNOON. THESE
CONDITIONS WILL CREATE HAZARDOUS CONDITIONS TO SMALL CRAFT.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL FOR
SEVERE WEATHER WILL BE REQUIRED BEGINNING AROUND MID AFTERNOON.

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 4, 4:37 AM CDTWind AdvisoryMOBButler, Choctaw, Clarke, Conecuh, Covington, Crenshaw and 4 more17 hr
Apr 4, 5:17 AM CDTSmall Craft AdvisoryMOB14 hr
Apr 4, 5:50 AM CDTHigh Surf AdvisoryMOB18 hr
Apr 4, 10:20 AM CDTRiver Flood WarningMOBChoctaw, Clarke, Washington12 hr
Apr 4, 3:04 PM CDTGale WarningMOB18 hr
Apr 4, 3:04 PM CDTSmall Craft AdvisoryMOB23 hr
Apr 4, 6:43 PM CDTSevere Thunderstorm WarningMOBChoctaw, Washington47 min

Nearby

River Flood Warnings in Alabama, 2011Every river flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.